Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finitely generated extensions of difference fields


Author: Richard M. Cohn
Journal: Proc. Amer. Math. Soc. 6 (1955), 3-5
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0067103-8
MathSciNet review: 0067103
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob and J. F. Ritt, Systems of algebraic difference equations, Amer. J. Math. vol. 55 (1933) pp. 505-514. MR 1506981
  • [2] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloquium Publications, vol. 33, 1950. MR 0035763 (12:7c)
  • [3] R. M. Cohn, Extensions of difference fields, Amer. J. Math. vol. 74 (1952) pp. 507-530. MR 0047024 (13:816a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0067103-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society